# SDR VTZA96444

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N473UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 828
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6528 - BUF-IAD - ABORTED TAKEOFF DUE TO RIGHT ENGINE TORQUE FLUX.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE OPEN DMI 52079, MEL 77-1 ON RT SRL.  MAINTENANCE CLOSED DMI 52079 ON 12-17-96 BY INSPECTION AND RUN UP NO DEFECTS NOTED AND COULD NOT DUPLICATE.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
